MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMPR INTERF SCRW,FULL THD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMPR INTERF SCRW,FULL THD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMPR INTERF SCRW,FULL THD
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via email that an ar-1400tc full thread cannulated biocomposite interference screw goes in well into the tunnel; however, when removing the screwdriver, the screw came out with it, damaged, and was not able to use again.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
BIO-COMPR INTERF SCRW,FULL THD
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13393090
Report Number1220246-2022-04338
Device Sequence Number19956860
Product Code MAI
UDI-Device Identifier00888867016231
UDI-Public00888867016231
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberBIO-COMPR INTERF SCRW,FULL THD
Device Catalogue NumberAR-1400TC
Device Lot Number10899561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date01/31/2022
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown